# SDR 08FDEA03662

- Difficulty date: August 31, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 55,178 hours, 9,009 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING HFEC OPEN HOLE INSPECTION, ON 0.460" HOLES AT MAIN CARGO DOOR LOWER JAMB NR 7 SUPPORT FITTING AT HOLES A, B, C AND D.  SUPPORT FITTING REMOVED AND REPLACED AS PER SRM 51-31-01 VOLUME II. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
